Browse Title Index


 
Issue Title
 
Vol 5, No 2 (2012) Minimum cycle bases of lexicographic products Abstract   PDF   ABSTRACTS (EN/SI)
Marc Hellmuth, Philipp-Jens Ostermeier, Peter F. Stadler
 
Vol 15, No 2 (2018) Mirrors of reflections of regular maps Abstract   PDF   ABSTRACTS (EN/SI)
Adnan Melekoğlu
 
Vol 8, No 2 (2015) Mixed fault diameter of Cartesian graph bundles II Abstract   PDF   ABSTRACTS (EN/SI)
Rija Erveš, Janez Žerovnik
 
Vol 22, No 1 (2022) Modifications of the Floyd-Warshall algorithm with nearly quadratic expected-time Abstract   PDF   ABSTRACTS (EN/SI)
Andrej Brodnik, Marko Grgurovič, Rok Požar
 
Vol 11, No 2 (2016) Modified Wiener index via canonical metric representation, and some fullerene patches Abstract   PDF   ABSTRACTS (EN/SI)
Modjtaba Ghorbani, Sandi Klavžar
 
Vol 13, No 2 (2017) More on the structure of plane graphs with prescribed degrees of vertices, faces, edges and dual edges Abstract   PDF   ABSTRACTS (EN/SI)
Peter Hudák, Mária Maceková, Tomáš Madaras, Pavol Široczki
 
Vol 4, No 1 (2011) More results on r-inflated graphs: Arboricity, thickness, chromatic number and fractional chromatic number Abstract   PDF   ABSTRACTS (EN/SI)
Michael O. Albertson, Debra L. Boutin, Ellen Gethner
 
Vol 4, No 1 (2011) Motion and distinguishing number two Abstract   PDF   ABSTRACTS (EN/SI)
Marston D. E. Conder, Thomas W. Tucker
 
Vol 10, No 1 (2016) Multicoloring of cannonball graphs Abstract   PDF   ABSTRACTS (EN/SI)
Petra Šparl, Rafał Witkowski, Janez Žerovnik
 
Accepted Manuscripts Multivariate polynomials for generalized permutohedra Abstract   MANUSCRIPT
Eric Katz, McCabe Olsen
 
Accepted Manuscripts Mutually orthogonal cycle systems Abstract   MANUSCRIPT
Andrea Burgess, Nicholas Cavenagh, David Pike
 
Vol 4, No 1 (2011) Natural realizations of sparsity matroids Abstract   PDF   ABSTRACTS (EN/SI)
Ileana Streinu, Louis Theran
 
Vol 11, No 2 (2016) New bounds for the sum of powers of normalized Laplacian eigenvalues of graphs Abstract   PDF   ABSTRACTS (EN/SI)
Gian Paolo Clemente, Alessandra Cornaro
 
Vol 17, No 1 (2019) New methods for finding minimum genus embeddings of graphs on orientable and non-orientable surfaces Abstract   PDF   DATA   ABSTRACTS (EN/SI)
Marston D. E. Conder, Klara Stokes
 
Vol 20, No 1 (2021) New results on modular Golomb rulers, optical orthogonal codes and related structures Abstract   PDF   ABSTRACTS (EN/SI)
Marco Buratti, Douglas Robert Stinson
 
Vol 22, No 1 (2022) New strong divisibility sequences Abstract   PDF   ABSTRACTS (EN/SI)
Zhibin Du, Darko Dimitrov, Carlos M. da Fonseca
 
Vol 11, No 2 (2016) No chemical graph on more than two vertices is nuciferous Abstract   PDF   ABSTRACTS (EN/SI)
Irene Sciriha, Alexander Farrugia
 
Vol 19, No 1 (2020) Noncommutative frames revisited Abstract   PDF   ABSTRACTS (EN/SI)
Karin Cvetko-Vah, Jens Hemelaer, Jonathan Leech
 
Vol 14, No 1 (2018) Non-commutative structures 2018: a workshop in honor of Jonathan Leech Details   PDF
Announcement ​
 
Vol 21, No 1 (2021) Nonlinear maps preserving the elementary symmetric functions Abstract   PDF   ABSTRACTS (EN/SI)
Constantin Costara
 
Vol 12, No 1 (2017) Non-negative spectrum of a digraph Abstract   PDF   ABSTRACTS (EN/SI)
Irena M. Jovanović
 
Vol 6, No 1 (2013) Nonorientable regular maps over linear fractional groups Abstract   PDF   ABSTRACTS (EN/SI)
Gareth A. Jones, Martin Mačaj, Jozef Širáň
 
Vol 11, No 2 (2016) Nontrivial nuciferous graphs exist Abstract   PDF   ABSTRACTS (EN/SI)
Ebrahim Ghorbani
 
Vol 11, No 2 (2016) Norbert Seifter is 60! Details   PDF  
Aleksander Malnič
 
Vol 20, No 2 (2021) Nordhaus-Gaddum type inequalities for the distinguishing index Abstract   PDF   ABSTRACTS (EN/SI)
Monika Pilśniak
 
376 - 400 of 744 Items << < 11 12 13 14 15 16 17 18 19 20 > >>